MAUDE Adverse Event Report: CAREFUSION 303, INC. Alaris System; Pump, Infusion

CAREFUSION 303, INC. Alaris System; Pump, Infusion
Model Number 8110
Medical Device Problem Codes Inaccurate Delivery (2339); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.
 
Event or Problem Description
It was reported that the alaris syringe pump module administering continuous alprostadil infusion repeatedly alarmed for ¿patient occlusion,¿ with inconsistent documented infusion volumes (0.06ml at 8pm, 0.09ml at 9pm, and a decreased volume of 0.08ml at 10pm), likely related to frequent interruptions from occlusion alarms on (b)(6) 2026.After switching to a different syringe pump, the infusion volumes were accurate.Biomed evaluated the returned syringe only (p119377), as the pcu and tubing were unavailable, and was able to replicate decreasing volume readings when occlusion alarms were cleared without resolving the occlusion.Customer reported "minor harm, as the patient may have received less alprostadil than what was tracked by the pump".No further information was made available.Customer biomed has performed investigation on the device.Pcu and lines were not able to be set aside.Customer able to replicate the decreasing volume when the pump occlusion alarm is cleared without clearing the occlusion.Devices will not be sent to bd for investigation.

Brand Name
Alaris System
Common Device Name
Pump, Infusion
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key25521552
Report Number2016493-2026-37546
Device Sequence Number16090295
Product Code FRN
UDI-Device Identifier10885403811043
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K211218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110
Device Catalogue Number8110 Alaris Syringe Module
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer07/17/2026
08/04/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date07/21/2026
08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015.
Patient SexUnknown